Optimization problems and mathematical analysis of optimal values in Orlicz spaces
MetadataShow full metadata
This article concerns a minimization problem related to an elliptic equation in Orlicz-Sobolev spaces. We prove existence and uniqueness of optimal solutions and show that they are monotone and stable. Furthermore, by employing a characterization of the tangent cones in L∞ spaces, we derive some qualitative properties of the optimal solutions. We also derive some results regarding the optimal values.
CitationDonyari, Z., Zivari-Rezapour, M., & Emamizadeh, B. (2021). Optimization problems and mathematical analysis of optimal values in Orlicz spaces. Electronic Journal of Differential Equations, 2021(38), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.